Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ecstacy and ssri's and an answer

Posted by Cindy W on December 30, 1999, at 11:08:28

In reply to Re: ecstacy and ssri's and an answer, posted by The DEA (we're here to help) on December 30, 1999, at 1:26:18

> Just for informational purposes...
> (Can't speak to credability of this source)
> see:
> (overall list)
> > I would worry that continued use of drugs to artificially heighten your mood would exacerbate your depression by a contrast effect (when the drug wears off, you will likely be more depressed than you started). I hope this doesn't sound "preachy," but just is something to ponder.
Hey, I'm not trying to be moralistic. Fry all the eggs you want. When I was 28 years younger, I did my share of experimenting and part of that was probably trying to "medicate" away my depression. Just be careful of serotonin syndrome, and best wishes.--Cindy W
> Cindy, that's a rational concern but also does sound moralistic. We don't know that Greg is referring to 'continual use' or what 'continual' means (and one would become tolerant to frequent use), nor do we know that it would be used specifically to modify mood -- as an 'antidepressant.' Further your warning could apply to clinical antidepressants themselves.
> I was just waiting to see a response of pop morality appear absent an answer to one of these questions.
> Well, better get back to frying some eggs...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy W thread:17636